RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2001, Number 10, Pages 18–28 (Mi ivm940)  

This article is cited in 2 scientific papers (total in 2 papers)

A geometric approach to the solution of some inverse problems in system analysis

A. V. Daneeva, V. A. Rusanovb

a Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences
b Irkutsk State Technical University

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001, 45:10, 17–26

Bibliographic databases:
UDC: 517.926
Received: 22.11.1999

Citation: A. V. Daneev, V. A. Rusanov, “A geometric approach to the solution of some inverse problems in system analysis”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 10, 18–28; Russian Math. (Iz. VUZ), 45:10 (2001), 17–26

Citation in format AMSBIB
\Bibitem{DanRus01}
\by A.~V.~Daneev, V.~A.~Rusanov
\paper A~geometric approach to the solution of some inverse problems in system analysis
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 10
\pages 18--28
\mathnet{http://mi.mathnet.ru/ivm940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1880006}
\zmath{https://zbmath.org/?q=an:1010.93028}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 10
\pages 17--26


Linking options:
  • http://mi.mathnet.ru/eng/ivm940
  • http://mi.mathnet.ru/eng/ivm/y2001/i10/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rusanov V.A., Antonova L.V., Daneev A.V., Mironov A.S., “O formalno razreshimykh realizatsiyakh dinamicheskikh sistem s minimalnoi operatornoi normoi”, Vestnik buryatskogo gosudarstvennogo universiteta, 2012, no. 9, 117–133  elib
    2. A. V. Lakeev, V. A. Rusanov, V. A. Kozyrev, “K realizatsii nepreryvnykh kvazilineinykh sistem s avtonomnymi operatorami v gilbertovom prostranstve”, Probl. upravl., 1 (2013), 7–18  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:157
    Full text:53
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020